IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Infection variability of the parasitic copepod Eubrachiella antarctica (Quidor, 1906) on fishes in the Atlantic sector of the Antarctica
Sosinski, J.; Janusz, J. (2000). Infection variability of the parasitic copepod Eubrachiella antarctica (Quidor, 1906) on fishes in the Atlantic sector of the Antarctica. Bull. Sea Fish. Inst. Gdynia 2(150): 25-41
In: Bulletin of the Sea Fisheries Institute. Sea Fisheries Institute. Scientific Information and Publishing Center: Gdynia. ISSN 1429-2335, more
Peer reviewed article  

Available in  Authors 

Keyword
    Marine

Authors  Top 
  • Sosinski, J.
  • Janusz, J.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors